Doctor insights on:
Causes Of Petechial Rash On Legs
Have a small petechial rash on the crease between groin and leg, leg side for 6 days now. Its almost gone, no other symptoms what could be the cause?
I have petechial rash on legs and ankles and some bigger darker bumps and was concerned had for about 2 years?
Need to examine:
It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. However, as these have been around for two years, it is not likely to be serious. If you are overweight, losing weight would help (easier said than done).
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
I keep getting petechial rash on my legs after itching. It doesn't go away for at least a week. What should I do?
Petechiae: There are many causes of the petechiae, or small. Like hemorrhages in the skin. One cause is schamberg's progressive pigmentary dermatosis, but there are many others. The person who is skilled enough to use the word petechiae should also know that they need to be seen for this problem by dermatologist. It's very important that you follow up on possible causes for these tiny hemorrhages. ...Read more
Hi ever since I've been talking plavix (clopidogrel) I got red marks on my arms. I just got a diagnose that said I have petechial rash. Could plavix (clopidogrel) have cause this?
Flat (petechial) rash on right breast. Woke up with it. Looks kind of like a scratch. Did a glass test and rash didn't fade. No other symptoms though..
Would not worry: Would only be of concern if spreads to other body areas or gets infected. ...Read more
I had bunion surgery nov 15/12 on my left foot and right ft bone shaved. Had rash was told it is petechial rash by walk-in clinic, help?
Read below: If you recently had bunion surgery, the rash may be reaction from one of the medications that you were placed on, or the bandage, or the anesthesia. You need to talk to your surgeon as he will know the answer and help you with this situation since he is more aware than anyone what medicines you are or were on. Good luck. ...Read more
I have been getting petechial rashes on my ribs and legs. I also have petechiae on my arms, scattered however. I've heard causes are bad, but I would like your opinion.
Evaluation: Petechiae can be caused by benign causes as well as serious causes. Simple things such as straining, lifting, crying etc. Can result in the breakage of small capillaries resulting in Petechiae. Medications and herbal supplements can be a cause. Review the medications and supplements you at taking, if you can not find a reason seek the help of your physician. ...Read more
Don't get strangled: Hemorrhages caused because valsalva against a closed glottus and increased intravascular pressure ...Read more
Petechiae: Petechiae hemorrhage spots come from extremely small areas where you are bleeding into your skin. Many different things can cause petechiae. Some of the more common causes include: an injury, autoimmune disorder, reaction to medication, liver disorder, or bone marrow disorder. But it could also be something as simple as a nutritional deficiency. Try supplementing with vitamins b12, c, folic acid. ...Read more
You don't: They will go away on their own ...Read more
Strangulation?: Petechial hemorrhages may be from strangulation or seriously increased venous pressure. May want to ask about extracurricular activities! ...Read more
Have spiral fracture 5th metatarsal & in 4th week with walking boot. Have swelling & bruising but noticed petechial hemorrhage today. Is this normal?
Yes: Small vessels will burst after injury. Recommend to keep area wrap with ace bandage. ...Read more
4 y/o recovering from strep/scarlet fever. 3 days after starting antibiotics small petechial rash appeared near shoulder- the rest of the scarlet fever rash is gone. Could this be from strep or antibiotics? No spreading no fever no trauma to area.
Various things: I would recommend seeing your doctor for this. ...Read more
Began suffering from hives, and can a new watchband cause this, even though the rashes are not on the watch arm, but the legs and trunk?
Watchband reactions: Reactions to watchbands tend to be related to the presence of nickel in the band. Nickel is a metal that some people have a reaction to (irritant contact dermatitis) when there is prolonged contact. The reaction takes place at the site of contact, and is usually a red rash sometimes with cracked skin, rather than hives. ...Read more